# SDR 2004UALA00261

- Difficulty date: March 18, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 33,001 hours, 11,723 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS DUE TO LOSING BOTH FLIGHT MODE ANNUNCIATORS.  PROBLEM COULD NOT BE DUPLICATED ON GROUND. POST FLIGHT REPORT DID NOT INDICATE ANY FAULT. FMGC1 WAS REPLACED AS A PRECAUTION.  OPERATIONS CHECK NORMAL.
